Lancaster EPrints

Integrable operators and squares of Hankel operators.

Blower, Gordon (2008) Integrable operators and squares of Hankel operators. Journal of Mathematical Analysis and Applications, 340 (2). pp. 943-953. ISSN 0022-247X

[img]
Preview
PDF (integrablepaper.pdf)
Download (129Kb) | Preview

    Abstract

    Integrable operators arise in random matrix teory, where they describe the asymptotic distributions of large self-adjoint random matrices from the generalized unitary ensembles. This paper gives sufficient conditions for an integrable operator to be the square of a hankel operator, and applies the condition to the Airy. associated Laguerre, modified Bessel and Whittaker functions.

    Item Type: Article
    Journal or Publication Title: Journal of Mathematical Analysis and Applications
    Additional Information: The final, definitive version of this article has been published in the Journal, Journal of Mathematical Analysis and Applications 340 (2), 2008, © ELSEVIER.
    Uncontrolled Keywords: random matrices ; Tracy--Widom operators
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 615
    Deposited By: Professor Gordon Blower
    Deposited On: 07 Nov 2007
    Refereed?: Yes
    Published?: Published
    Last Modified: 09 Oct 2013 13:14
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/615

    Actions (login required)

    View Item